# SDR GAIA99218

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Mismanufactured
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ZERO B TRANSITION CHECK AT AVBORNE HEAVY MAINTENANCE FACILITY, PRIOR TO THIS AIRCRAFT BEING ON THE KHA CERTIFICATE, SEAT TRACK AT RBL 45.5 IS TOO SHORT FOR CARGO MOD AT SPLICE, BODY STATION 1090 TO 1110.  REMOVED AND REPLACED SEAT TRACK AT RBL 45.5 FROM STATION 970 TO 1136 IAW B727 SRM 53-10-5.  (M)
